Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 12 > The Proof of the Beal’s Conjecture
< Back to Volume

The Proof of the Beal’s Conjecture

Removed due to low scientific quality

Full Text PDF

Abstract:

The truly marvellous proof of The Fermat's Last Theorem (FLT). Two false proofs of FLT for n = 4. The incomplete proof of FLT for odd prime numbers n ∈ Ρ. The proof of The Beal's Conjecture. The Beal's Theorem.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 12)
Pages:
21-28
DOI:
10.18052/www.scipress.com/BSMaSS.12.21
Citation:
L. W. Guła "The Proof of the Beal’s Conjecture", The Bulletin of Society for Mathematical Services and Standards, Vol. 12, pp. 21-28, 2014
Online since:
Dec 2014
Authors:
Export:
Distribution: